# SDR HEEA967237

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Worn
- Location: Compressor
- Part time: 933 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE CYCLED OUT #2 WHEEL AND CRACKED SCROLL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  WORN BEYOND SERVICEABLE LIMITS ON CARBON SEAL ASSY. TANGS AND TANG SLOTS. REPLACED DISCREPANT PARTS.
